Non-vanishing of products of Fourier coefficients of modular forms of half-integral weight

  • Winfried KohnenEmail author


We prove a non-vanishing result in weight aspect for the product of two Fourier coefficients of a Hecke eigenform of half-integral weight.


Modular forms of half-integral weight Fourier coefficients Non-vanishing 

Mathematics Subject Classification

11F37 11F30 


  1. 1.
    Das, S., Kohnen, W.: Non-vanishing of Koecher–Maass series attached to Siegel cusp forms. Adv. Math. 281, 624–669 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Freitag, E.: Siegelsche Modulformen, Grundl. Math. Wiss., vol. 254. Springer, Berlin (1983)Google Scholar
  3. 3.
    Gross, B., Kohnen, W., Zagier, D.: Heegner points and derivatives of \(L\)-series. II. Math. Ann. 278, 497–562 (1987)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kohnen, W.: Modular forms of half-integral weight on \(\Gamma _0(4)\). Math. Ann. 248, 249–288 (1980)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Kohnen, W.: Fourier coeficients of modular forms of half-integral weight. Math. Ann. 271, 237–268 (1985)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Kohnen, W.: Non-vanishing of Hecke \(L\)-functions associated to cusp forms inside the critical strip. J. Number Theory 67(2), 182–189 (1997)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kohnen, W., Raji, W.: Non-vanishing of \(L\)-functions associated to cusp forms of half-integral weight in the plus space. Res. Number Theory 3, 6 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Kohnen, W., Zagier, D.: Values of \(L\)-series of modular forms at the center of the critical strip. Invent. Math. 64, 175–198 (1981)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Kohnen, W., Zagier, D.: Modular forms with rational periods. In: Rankin, R.A. (ed.) Modular Forms, pp. 197–249. Ellis Horwood Limited Publishers, Chichester (1984)zbMATHGoogle Scholar
  10. 10.
    Raghuram, A.: Non-vanishing of \(L\)-functions of cusp forms inside the critical strip. In: Number Theory, Ramanujan Math. Soc. Lect. Notes Ser. 1, pp. 97–105. Ramanujan Math. Soc., Mysore (2005)Google Scholar
  11. 11.
    Ramakrishnan, B., Shankhadhar, D.: Non-vanishing of \(L\)-functions associated to cusp forms of half-integral weight. In: Automorphic Forms, Springer Proceedings in Mathematics and Statistics, vol. 115, pp. 223–231. Springer, Cham (2014)Google Scholar
  12. 12.
    Waldspurger, J.L.: Sur les coefficients de Fourier des formes modulaires de poids demi-entier. J. Math. Pures Appl. 60, 375–484 (1981)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Zagier, D.: Modular forms associated to real quadratic fields. Invent. Math. 30, 1–46 (1975)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Author(s) 2018

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität HeidelbergHeidelbergGermany

Personalised recommendations